# SDR A6WA201304014863

- Difficulty date: March 26, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER VERTICAL STIFFENER ON AFT SIDE OF 621 BULKHEAD CHAFED BY BLEED AIR VALVE.  BLEND REPAIR IAW REO 601R-53-61-4842.
